Menu: Home :: go to Journal :: switch to Russian :: switch to English
You are here: all Journals and Issues→ Journal→ Issue→ Article

ABOUT FUNCTIONAL INCLUSIONS IN ORDERED SPACES

Annotation

Results about orderly covering multi-valued mappings are applied to studying functional inclusions in spaces of measurable functions. Existence conditions and estimates of solutions for such inclusions are obtained.

Keywords

partially ordered spaces; multi-valued orderly covering mappings; antitone disturbances of orderly covering mappings; multi-valued Nemytskii’s operator; existence of solutions of functional inclusions

Full-text in one file

Download

DOI

10.20310/1810-0198-2017-22-3-611-614

UDC

517.275

Pages

611-614

References

1. Arutyunov A.V., Zhukovskiy E.S., Zhukovskiy S.E. Coincidence points principle for mappings in partially ordered spaces // Topology and its Applications. 2015. V. 179. №1. P. 13–33. 2. Arutyunov A.V., Zhukovskiy E.S., Zhukovskiy S.E. Coincidence points principle for set-valued mappings in partially ordered spaces // Topology and its Applications. 2016. V. 201. P. 330–343. 3. Arutyunov A.V., Zhukovskiy E.S., Zhukovskiy S.E O tochkah sovpadeniya otobrazhenij v chasticnouporyadochennyh prostranstvah // Doklady Akademii nauk. 2013. Т. 453. №5. S. 475–478. 4. Arutyunov A.V., Zhukovskiy E.S., Zhukovskiy S.E Tochki sovpadeniya mnogoznachnyh otobrazhenij v chastichno uporyadochennyh prostranstvah // Doklady Akademii nauk. 2013. Т. 453. №6. S. 595–598. 5. Arutyunov A.V. Nakrivayushchie otobrazheniya v metricheskih prostranstvah i nepodvizhnie tochki // Doklady RAN. 2007. Т. 416. № 2. S. 151–155. 6. Arutyunov A.V., Zhukovskiy E.S., Zhukovskiy S.E. O korrektnosti differentsail’nyh uravneniy, ne razreshimym otnositel’no proizvodnoi // Differentsial’nie uravneniya. 2011. Т. 47. № 11. S. 1523–1537. 7. Zhukovskiy E.S. Ob uporyadochenno nakryvajutchih otobrazheniyah i neyavnyh differencial’nyh neravenstvah // Differentsial’nie uravneniya. 2016. Т. 52. № 12. S. 1610–1627. 8. Zhukovskiy E.S., Pluzhnikova E.A., Yakubovskaya Е.М. Ob ustojchivosti uporyadochennogo nakryvajutchiy mnogozhnachnyh otobrazhenij pri antitonnyh vozmuscheniyah// Vestnik Tambovskogo universiteta. Seriya Eststvennye i tekhnicheskie nauki. Tambov, 2016. Т. 21. Vyp. 6. S. 1969–1973.

Received

2017-05-30

Section of issue

Functional-differential equations and inclusions and their applications to mathematical modeling

Для корректной работы сайта используйте один из современных браузеров. Например, Firefox 55, Chrome 60 или более новые.